# SDR 0201069997

- Difficulty date: March 21, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 80,891 hours, 77,729 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Lack Of Lube
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON SLAT EXTENSION, THE AIRCRAFT ROLLED TO THE RIGHT AND THE BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE. CREW CYCLED SLATS ONCE MORE WITH SAME RESULTS. FOLLOWED COM PROCEDURES AND LANDED UNEVENTFULLY WITHOUT SLATS AT FSD. MAINTENANCE INSPECTED AND CHECKED THE SLATS, OPERATED USING EACH HYDRAULIC SYSTEM INDIVIDUALLY AND BOTH SLATS WORKED NORMALLY. LUBRICATED THE 'T' DUCTS. AIRCRAFT RETURNED TO SERVICE.
